Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 41, NWS Northern Indiana

June 10, 20209 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2020, 2:13 PM EDT for 9 counties in Indiana. It was in force for 32 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 2:13 PM EDT (18:13 UTC)
Expired
Jun 10, 2020, 2:45 PM EDT
In force
32 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Allen County, IN, DeKalb County, IN, Grant County, IN, Huntington County, IN, Miami County, IN, Noble County, IN, Wabash County, IN, Wells County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:14 PM EDTHAIL 13 E Lagro, IN.
Jun 10, 2:14 PM EDTHAIL 13 E Lagro, IN
Jun 10, 2:15 PM EDTTSTM WND DMG4 Nnw Mount Etna, INPOWER LINES SPARKED IN HIGH WINDS SETTING HOME ON FIRE WHICH WAS DESTROYED.
Jun 10, 2:16 PM EDTTSTM WND DMGGoblesville, IN*** 2 INJ *** 2 GOLFERS INJURED AT CLEAR CREEK GOLF COURSE WHEN HUT THEY WERE SHELTERED UNDER WAS DESTROYED.
Jun 10, 2:20 PM EDTTSTM WND DMG3 E Somerset, IN*** 4 INJ *** TREE FELL ONTO CAR NEAR MISSISSINEWA RESERVOIR. 4 OCCUPANTS INJURED.
Jun 10, 2:20 PM EDTTSTM WND DMGLuther, INLARGE TREE DOWN SR 114/SR 5.
Jun 10, 2:24 PM EDTTSTM WND DMGLa Fontaine, INTREES DOWN.
Jun 10, 2:24 PM EDTTSTM WND GST 761 N Sweetser, IN.
Jun 10, 2:24 PM EDTTSTM WND GST 761 N Sweetser, IN
Jun 10, 2:25 PM EDTTSTM WND GST 581 Nne Peabody, IN.
Jun 10, 2:25 PM EDTTSTM WND GST 581 Nne Peabody, IN
Jun 10, 2:25 PM EDTTSTM WND GST 601 N Laud, IN.
Jun 10, 2:25 PM EDTTSTM WND GST 601 N Laud, IN
Jun 10, 2:28 PM EDTTSTM WND DMGColumbia City, INNUMEROUS TREES DOWN ACROSS COLUMBIA CITY.
Jun 10, 2:28 PM EDTTSTM WND DMGColumbia City, INESTIMATED 6 INCH DIAMETER TREE FELL AS A RESULT OF ESTIMATED 50 TO 60 MPH WINDS. PEA SIZED HAIL ALSO FELL.
Jun 10, 2:28 PM EDTTSTM WND DMGColumbia City, INUPDATES PREVIOUS TSTM WND DMG REPORT FROM COLUMBIA CITY. 8 INCH DIAMETER TREE FELL AS A RESULT OF ESTIMATED 60 TO 70 MPH WINDS. PEA SIZED HAIL ALSO FELL.
Jun 10, 2:30 PM EDTTSTM WND DMG1 Sw Churubusco, INMULTIPLE BARNS BLOWN DOWN.
Jun 10, 2:30 PM EDTTSTM WND DMG2 Sw Washington Center, INTREE LIMBS DOWN.
Jun 10, 2:30 PM EDTTSTM WND DMGTri-Lakes, INLARGE TREE DOWN.
Jun 10, 2:35 PM EDTTSTM WND DMG1 Nne Blue Lake, IN2 LARGE TREES DOWN.
Jun 10, 2:45 PM EDTTSTM WND GST 603 Ene Wallen, INAT INTERSTATE 69 AND STATE ROUTE 1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 11:54 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WUUS53 KIWX 101813
SVRIWX
INC003-033-053-069-103-113-169-179-183-101845-
/O.NEW.KIWX.SV.W.0041.200610T1813Z-200610T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
213 PM EDT Wed Jun 10 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Western Allen County in northeastern Indiana...
  Southeastern Wabash County in north central Indiana...
  Southeastern Noble County in northeastern Indiana...
  Grant County in central Indiana...
  Whitley County in northeastern Indiana...
  Southwestern De Kalb County in northeastern Indiana...
  Huntington County in northeastern Indiana...
  Northwestern Wells County in northeastern Indiana...
  Southeastern Miami County in north central Indiana...

* Until 245 PM EDT.

* At 213 PM EDT, a severe thunderstorm was located near Andrews, or 7
  miles west of Huntington, moving northeast at 70 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Fort Wayne, Marion, Huntington, Columbia City, Gas City, Upland,
  Fairmount, Tri-lakes, Huntertown, Churubusco, Jonesboro, Sweetser,
  Andrews, Markle, Swayzee, La Fontaine, Van Buren, Aboite,
  Leo-cedarville and Sims.

This includes the following highways...
 Interstate 469 between mile markers 0 and 3, between mile markers 7
and 8, and between mile markers 28 and 30.
 Interstate 69 in Indiana between mile markers 258 and 322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 8586 4056 8595 4057 8595 4134 8541
      4125 8497 4038 8560 4038 8586
TIME...MOT...LOC 1813Z 214DEG 62KT 4090 8564 

HAIL...1.75IN
WIND...70MPH
 
$$

FISHER
1 follow-up statement
491 
WWUS53 KIWX 101833
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
233 PM EDT Wed Jun 10 2020

INC053-103-101841-
/O.CAN.KIWX.SV.W.0041.000000T0000Z-200610T1845Z/
Grant IN-Miami IN-
233 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR GRANT AND SOUTHEASTERN MIAMI
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
north central and northeastern Indiana.

LAT...LON 4074 8582 4134 8541 4125 8497 4066 8540
      4068 8564
TIME...MOT...LOC 1831Z 214DEG 62KT 4117 8540 

$$

INC003-033-069-113-169-179-183-101845-
/O.CON.KIWX.SV.W.0041.000000T0000Z-200610T1845Z/
Allen IN-Wabash IN-Noble IN-Whitley IN-De Kalb IN-Huntington IN-
Wells IN-
233 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR WESTERN ALLEN...SOUTHEASTERN WABASH...SOUTHEASTERN NOBLE...
WHITLEY...SOUTHWESTERN DE KALB...HUNTINGTON AND NORTH CENTRAL WELLS
COUNTIES...

At 231 PM EDT, a severe thunderstorm was located near Columbia City, 
moving northeast at 70 mph. Another severe thunderstorm was near 
Salamonie Lake, moving northeast at 70 mph. Reports of winds in 
excess of 60 mph, as well as trees and power lines down have been 
reported with both of these storms. 

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fort Wayne, Huntington, Columbia City, Tri-lakes, Huntertown,
Churubusco, Andrews, Markle, Aboite, Leo-cedarville, Roanoke, Warren,
Lancaster, Zanesville, Lagro, Mount Etna, Laud, Merriam, Blue Lake
and Laotto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4074 8582 4134 8541 4125 8497 4066 8540
      4068 8564
TIME...MOT...LOC 1831Z 214DEG 62KT 4117 8540 

HAIL...1.25IN
WIND...60MPH
 
$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:23 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 10, 1:23 PM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
123 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
today, roughly from noon to 8 PM eastern time. Damaging wind
gusts may be most widespread toward Interstate 69 and eastward
into Ohio. The extended forecast remains largely dry at this
time.

&&

.UPDATE...
Issued at 1135 AM EDT Wed Jun 10 2020

Continued strong confidence in multiple severe weather events,
especially eastern half of CWA this afternoon. Area of concern
developing on leading edge of dryline advancing eastward into
southwest Indiana/KEVV vicinity. Hi-res satellite data showing
rapid transition to convective streets and sheared towering
cumulus field. As this embedded mesoscale vorticity lifts north-
northeast. Effective shear, with speed shear largely attributing,
to 50-55 knots over northern Indiana coincident with moderate to
strong unstable airmass. Pockets of heating with surface
temperatures into middle 80s and dewpoints in middle 70s with
3000-3500 J/kg SBCAPE early this afternoon will continue to
provide upscale growth of linear segments, potential LEWP with an
embedded tornado, though by far the greatest risk is for
widespread damaging wind gusts, significant tree and possible
structural damage in isolated areas.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
this afternoon and evening. The meteorology is described in the
below paragraphs. The basics are: discrete thunderstorms can develop
in the early afternoon and are expected to then form into a squall
line near and east of Interstate 69, tracking through northwest
Ohio. The initial starting point of the thunderstorms offers medium
confidence, but is perhaps near Indiana route 15. High confidence in
damaging wind gusts as the primary hazard. The threat ends
near/after 8 PM EDT.

&&

.LONG TERM...(Thursday Night through Tuesday)
Issued at 328 AM EDT Wed Jun 10 2020

An upper-level trough digs in later Friday into Saturday with a
secondary cold front at 850 mb. The GFS has been adamant about rain
chances with this feature and it now seems the ECMWF is jumping on
board. However, timing varies. Thereafter, guidance attempts to
develop a cut-off low over the Northeast US (00z GFS) to the eastern
Great Lakes (00z ECMWF) as a towering ridge centered over Texas
overtakes the aformentioned upper-level trough. For now, will focus
on getting through today's severe thereat and carry on in the
extended with limited/nil rain chances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 122 PM EDT Wed Jun 10 2020

A 40 kt low level jet pushes towards the region ahead of a strong
cold front. Gusty synoptic winds are expected today between 25
and 30 kts out of the southwest before dying off after midnight
tonight. Thunderstorms will have the potential to create damaging
winds as well as the possibility of large hail and isolated
tornadoes. Heavy rain from thunderstorms will have the potential
to reduce CIGs/VISBY into IFR to LIFR threshold, but quick storm
motions should make those conditions brief. Storms should be out
of the area during the evening/early overnight. Then, a brief
period of MVFR CIGs are possible around 3z-5z as a secondary CAA
area moves through. Winds will continue to die down and clouds
will clear Thursday as the remnants of Cristobal move away from
the area.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement through Thursday morning for INZ003.

MI...Beach Hazards Statement through Thursday morning for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 11 AM EDT Thursday for LMZ043-046.

&&

UPDATE...Murphy
SYNOPSIS...Brown
SHORT TERM...Brown
LONG TERM...Brown
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 10, 3:58 AM EDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
358 AM EDT Wed Jun 10 2020

INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-110800-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
358 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms capable of producing damaging wind gusts are expected
today. Please ensure you have a reliable method to receive weather
watches and warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ003-MIZ077-110800-
La Porte-Berrien-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
THURSDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Additionally, thunderstorms today could produce locally damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous beach conditions are expected again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ004-012>015-020-022-110800-
St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Today and tonight.

Thunderstorms today could produce locally damaging wind gusts.
However, the severe thunderstorm risk is greatest toward eastern
Indiana, northwest Ohio and southeast Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LMZ043-046-110800-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
358 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small Craft Advisory.

In the hours before

Local storm report, Jun 10, 1:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
159 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     2 ESE KNAPP LAKE        41.33N 85.58W
06/10/2020                   NOBLE              IN   EMERGENCY MNGR

            TREE IN ROADWAY.

&&

CR
Local storm report, Jun 10, 2:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
205 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     SWAYZEE                 40.51N 85.83W
06/10/2020                   GRANT              IN   TRAINED SPOTTER

            MULTIPLE LARGE TREES AND BRANCHES DOWNED.
            TREE ON HOUSE. TREE ON CAMPER.

&&
Local storm report, Jun 10, 2:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     CONVERSE                40.58N 85.86W
06/10/2020                   MIAMI              IN   EMERGENCY MNGR

            TWO LARGE TREES DOWNED. ONE ON HOUSE.

&&
Local storm report, Jun 10, 2:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
211 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     1 NNE BRIMFIELD         41.47N 85.39W
06/10/2020                   NOBLE              IN   EMERGENCY MNGR

            POWER LINES DOWN.

&&

CR
Local storm report, Jun 10, 2:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
212 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     MENDON                  42.01N 85.45W
06/10/2020                   ST. JOSEPH         MI   PUBLIC

            LARGES TREES DOWN ON HOUSE.

&&
Local storm report, Jun 10, 2:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
213 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     2 WSW KNAPP LAKE        41.33N 85.64W
06/10/2020                   NOBLE              IN   EMERGENCY MNGR

            POWER LINES DOWN.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:46 AM EDTBeach Hazards StatementIWX31 hr
Jun 10, 12:25 PM EDTSpecial Weather StatementIWXFulton35 min
Jun 10, 12:33 PM EDTSpecial Weather StatementIWXElkhart27 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko35 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph35 min
Jun 10, 12:43 PM EDTSpecial Weather StatementIWXMiami32 min
Jun 10, 12:49 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash26 min
Jun 10, 12:56 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange49 min
Jun 10, 1:08 PM EDTSevere Thunderstorm WarningIWXElkhart52 min
Jun 10, 1:14 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Wabash46 min
Jun 10, 1:16 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash29 min
Jun 10, 1:41 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Steuben, Wabash and 1 more49 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash, Whitley28 min
Jun 10, 2:40 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, LaGrange, Noble, Steuben, Whitley50 min
Jun 10, 2:55 PM EDTSpecial Weather StatementIWXBlackford, Wells35 min
Jun 10, 3:09 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Wells36 min
Jun 10, 3:16 PM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben44 min
Jun 10, 3:46 PM EDTSpecial Weather StatementIWXAllen29 min
Jun 10, 3:58 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Wells32 min
Jun 10, 4:09 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells39 min
Jun 10, 4:50 PM EDTSpecial Weather StatementIWXAllen25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.